Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 249, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 1, 2008, 3:14 PM CDT for Bibb County, Tuscaloosa County, Alabama. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 1, 2008, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 62 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:18 PM CDT | HAIL 1 | 4 Ssw Holt, AL | REPORTED ON 15TH STREET AND FOREST LAKE AREA OF TUSCALOOSA. |
| Jun 1, 3:18 PM CDT | HAIL 1.75 | 6 S Holt, AL | REPORTED ON SKYLAND BLVD NEAR CYPRESS CREEK AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:04 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1622 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 012014 SVRBMX ALC007-125-012045- /O.NEW.KBMX.SV.W.0249.080601T2014Z-080601T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 314 PM CDT SUN JUN 1 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BIBB COUNTY IN CENTRAL ALABAMA... SOUTH CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF TUSCALOOSA... * UNTIL 345 PM CDT * AT 312 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MCFARLAND MALL...OR 7 MILES SOUTH OF TUSCALOOSA...AND MOVING EAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE WILDWOOD BY 335 PM CDT... COALING BY 340 PM CDT... 6 MILES SOUTH OF BROOKWOOD BY 345 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3327 8730 3305 8728 3304 8763 3322 8765 TIME...MOT...LOC 2014Z 265DEG 21KT 3314 8753 $$
1 follow-up statement
000 WWUS54 KBMX 012031 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 331 PM CDT SUN JUN 1 2008 ALC007-125-012045- /O.CON.KBMX.SV.W.0249.000000T0000Z-080601T2045Z/ BIBB AL-TUSCALOOSA AL- 331 PM CDT SUN JUN 1 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTH CENTRAL TUSCALOOSA AND WEST CENTRAL BIBB COUNTIES... AT 329 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COTTONDALE...OR ABOUT 8 MILES SOUTHEAST OF HOLT...MOVING EAST AT 36 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKWOOD BY 340 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA. LAT...LON 3327 8730 3305 8728 3304 8763 3322 8765 TIME...MOT...LOC 2031Z 249DEG 31KT 3317 8740 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:00 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 1, 1:00 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 100 PM CDT SUN JUN 1 2008 .UPDATE...FOR 18Z AVIATION DISCUSSION. NO BIG CHANGES WERE MADE ON THE AFTERNOON UPDATE TO THE FORECAST. WELL-DEFINED OUTFLOW BOUNDARY FROM MORNING MCS TO OUR NORTHEAST CUTS ACROSS THE NORTHEAST CORNER OF OUR CWA. ANOTHER AREA OF ENHANCED CU (SOME SORT OF CONVERGENCE ZONE) STRETCHES SW-NE ACROSS THE WESTERN AND NORTHERN COUNTIES. MORNING SOUNDINGS SHOWED A BIT OF A CAP AROUND 700 MB...BUT WITH PLENTY OF CONVECTIVE POTENTIAL SHOULD THAT CAP BE ERODED OR OVERCOME. LIKELY POPS STILL SEEM JUSTIFIED FOR THE NORTH HALF...AND I EXPECT RW/TRW COVERAGE TO STEADILY INCREASE THROUGH THE AFTERNOON. /61/ && .SHORT TERM...TODAY AND MONDAY. SUNDAY NIGHT AND MONDAY...LOOK FOR THE FRONT MOVING THROUGH THE STATE TO SLOW. THOUGH THE FIRST HINT WAS WITH THE 00Z RUNS..BOTH THE GFS AND THE NAM ARE HINTING AT THE FORMATION OF A MCS IN THE AREA OF WESTERN TENNESSEE AND NORTHERN MISSISSIPPI...AND HAVE IT MOVING INTO THE STATE AFTER 00Z TONIGHT. THIS IS A QUESTIONABLE FEATURE BUT ONE THAT NEEDS TO BE MONITORED CLOSELY. HAVE RAISED POPS DURING THE OVERNIGHT HOURS SUNDAY INTO MONDAY MORNING...AND AGAIN FOR MONDAY DURING THE DAY AS TEMPERATURES ARE EXPECTED TO SOAR ONCE AGAIN. ANY LEFTOVER BOUNDARIES FROM SUNDAY NIGHT COULD BECOME A CONCERN FOR REDEVELOPMENT ON MONDAY. 27/SWU && .LONG TERM...MONDAY NIGHT THROUGH SUNDAY. STILL LOOKING RATHER WARM AND DRY IN THE EXTENDED FORECAST. THICKNESSES SUPPORT TEMPERATURES AS HIGH AS 95 OR 96 DEGREES ON TUESDAY. WILL TACK A FEW DEGREES ONTO GUIDANCE AND GO WITH A MORE CONSERVATIVE 93 TO 94. WEAK RIDGING ACROSS THE SOUTHEAST WILL LIMIT THE POTENTIAL FOR ANY THUNDERSTORM ACTIVITY...BUT WITH SUCH WARM TEMPERATURES NOT COMFORTABLE TAKING ISOLATED WORDING TOTALLY OUT OF THE FORECAST. THICKNESSES LOWER A BIT THURSDAY INTO THE WEEKEND..BUT AFTERNOON HIGHS WILL STILL BE 3 TO 6 DEGREES ABOVE NORMAL. A TROUGH DEEPENS TO OUR WEST LATE IN THE WORK WEEK...RESULTING IN A GRADUAL TRANSITION BACK TO SOUTHWESTERLY FLOW ACROSS CENTRAL ALABAMA. AS A RESULT...RAIN CHANCES WILL INCREASE SLIGHTLY FOR THE WEEKEND. && .AVIATION...18Z AVIATION DISCUSSION. ONGOING CONVECTION CONCERNS WILL CONTINUE TO AFFECT BHM/EET/ANB THROUGH THE AFTERNOON...AND INCLUDED TEMPO TSRA FOR THE NEXT SEVERAL HOURS. AT TCL/MGM/TOI...MERELY INCLUDED VCTS FOR NOW. EXPECT ONCE THE OUTFLOW BOUNDARIES GET DOWN INTO THE NICE JUICY AIR MASS...WILL SEE MORE STORMS DEVELOPING. FOR NOW WILL KEEP THINGS SIMPLE THROUGH THE OVERNIGHT PERIOD...WITH UNCERTAINTY DUE TO HUGE MCS IN THE MIDWEST. CONTINUED NORTHWEST FLOW OVERNIGHT AND TOMORROW MORNING WORTHY OF RETAINING MENTION OF AT LEAST CB THROUGH THE PERIOD. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 1, 6:11 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE BIRMINGHAM AL 611 AM CDT SUN JUN 1 2008 CORRECTED TYPO... ALZ011>015-017>050-021112- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 611 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AS A WEAK COLD FRONT MOVES INTO CENTRAL ALABAMA. CLUSTERS OF THUNDERSTORMS PRODUCING DAMAGING WINDS AND HAIL...AS WELL AS LOCALLY HEAVY RAINFALL...WILL BE THE MAIN THREATS. ISOLATED CELLS ARE ALSO POSSIBLE AHEAD OF THE FRONT. DEVELOPMENT IS EXPECTED TO BEGIN AFTER 12 PM IN THE NORTHERN COUNTIES AND LOCATIONS SOUTH OF INTERSTATE 85 CAN EXPECT DEVELOPMENT AFTER 5 PM. THE WEATHER THREAT WILL NOT BE CONFINED TO THE DAYTIME HOURS. THOUGH HEATING WILL EXACERBATE THE DEVELOPMENT OF THUNDERSTORMS... INSTABILITY WILL REMAIN IN THE ATMOSPHERE THROUGH THE OVERNIGHT HOURS SUNDAY INTO MONDAY MORNING. THERE IS THE POSSIBILITY OF A LARGE COMPLEX OF THUNDERSTORMS MOVING THROUGH THE STATE AFTER SUNSET...SO STAY TUNED TO YOUR NOAA WEATHER RADIO THROUGHOUT TODAY AND MAKE SURE YOUR RADIO ALERT TONE IS TURNED ON BEFORE GOING TO BED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE MONDAY. ESPECIALLY DURING THE PEAK HEATING OF THE DAY...AS THE FRONT FROM SUNDAY WILL BE LINGERING ACROSS THE STATE. AGAIN...THE MAIN THREATS WILL BE DAMAGING WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY SUNDAY. 27/SWU
In the hours before
Special weather statement, Jun 1, 2:03 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 203 PM CDT SUN JUN 1 2008 ALZ018-026-011945- ETOWAH-ST. CLAIR- 203 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR ETOWAH AND ST. CLAIR COUNTIES UNTIL 245 PM CDT... AT 159 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR STEELE...OR 11 MILES WEST OF RAINBOW CITY. THIS STORM WAS NEARLY STATIONARY. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... STEELE. GALLIANT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 1, 2:05 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 205 PM CDT SUN JUN 1 2008 ALZ018-019-026-011945- CALHOUN-ETOWAH-ST. CLAIR- 205 PM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH AND ST. CLAIR COUNTIES UNTIL 245 PM CDT... AT 203 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR STEELE...OR 9 MILES WEST OF RAINBOW CITY...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... STEELE. RAMSEY. GADSDEN MUNICIPAL AIRPORT. RAINBOW CITY. BIG WILLS CREEK. GLENCOE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jun 1, 2:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL 5 ESE JEMISON 32.93N 86.67W
06/01/2008 E0.75 INCH CHILTON AL NWS EMPLOYEE
&&
61Local storm report, Jun 1, 2:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL 5 ESE JEMISON 32.93N 86.67W
06/01/2008 E1.00 INCH CHILTON AL NWS EMPLOYEE
&&
61Local storm report, Jun 1, 2:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 4 SW HOKES BLUFF 33.96N 85.91W
06/01/2008 E0.75 INCH ETOWAH AL TRAINED SPOTTER
REPORTED ABOUT A MILE EAST OF US-431...NEAR GLENCOE.
&&
61Local storm report, Jun 1, 3:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HOKES BLUFF 34.00N 85.86W
06/01/2008 E1.00 INCH ETOWAH AL PUBLIC
&&
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 31 min |
| Jun 1, 12:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 32 min |
| Jun 1, 12:47 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 28 min |
| Jun 1, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 22 min |
| Jun 1, 1:15 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 30 min |
| Jun 1, 1:41 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 15 min |
| Jun 1, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 23 min |
| Jun 1, 2:04 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 17 min |
| Jun 1, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 34 min |
| Jun 1, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Jun 1, 2:35 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 25 min |
| Jun 1, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 31 min |
| Jun 1, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 21 min |
| Jun 1, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 32 min |
| Jun 1, 3:35 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 25 min |
| Jun 1, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 33 min |
| Jun 1, 3:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Jun 1, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 36 min |
| Jun 1, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 35 min |
| Jun 1, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 33 min |
| Jun 1, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 28 min |
| Jun 1, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 27 min |
| Jun 1, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 25 min |
| Jun 1, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 34 min |
| Jun 1, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 33 min |
| Jun 1, 4:55 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 35 min |
| Jun 1, 5:04 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Shelby, Talladega | 26 min |
| Jun 1, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 37 min |
| Jun 1, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 39 min |
| Jun 1, 5:40 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 35 min |
| Jun 1, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 32 min |
| Jun 1, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 36 min |
| Jun 1, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 34 min |
| Jun 1, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 20 min |
| Jun 1, 6:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.